MathSciNet Relay Station
MathSciNet bibliographic data
MR1273496 (95k:47032) 47B15 (47A30 47A63 47B47)
Du, Hong Ke Another generalization of Anderson's theorem. Proc. Amer. Math. Soc. 123 (1995), no. 9, 2709–2714.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement